# SDR IPXA2018030427107

- Difficulty date: February 16, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 29,031 hours, 17,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545785
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3,  MAIN DECK FLOOR PANEL 232XCF IS DELAMINATED.   FABRICATED A NEW FLOOR PANEL IAW REO B757-5320-9692-K.
